# SDR AALA2020062219008

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,292 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143373
- Condition: Inoperative
- Location: Cabin
- Part time: 18,125 hours, 6,985 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EPSU (EMERGENCY POWER SUPPLY UNIT) 12WL IN PASSENGER CABIN INOPERATIVE.  REMOVED AND REPLACED EPSU 12WL PER AMM TASK 33-51-38-400-001-A.  PERFORMED OPERATIONAL CHECK PER AMM TASK 33-51-00-710-001-A, CHECKED OKAY.  BONDING TEST OKAY PER AMM TASK 20-28-00-869-002-A.
